# SDR SWAA073902

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 62,978 hours, 52,071 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 6547953
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CARGO DOOR FRAME UPPER U-CHANNEL CRACKED.  REMOVED AND REPLACED U-CHANNEL PER SRM.
